×

zbMATH — the first resource for mathematics

On existence conditions for compatible tolerances. (English) Zbl 0333.08006

MSC:
08Axx Algebraic structures
06D05 Structure and representation theory of distributive lattices
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] А. И. Мальцев: К общей теории алгебраических систем. Матем. сборник 35 (1954), 3-20. · Zbl 0995.90535
[2] G. Szász: Einführung in die Verbandstheorie. Teubner, Leipzig 1962. · Zbl 0101.26901
[3] H. Werner: A Maľcev condition for admissible relations. Algebra Universalis 3 (1973), 263. · Zbl 0276.08004
[4] B. Zelinka: Tolerance graphs. Comment. Math. Univ. Carol. 9 (1968), 87-95. · Zbl 0155.51206
[5] B. Zelinka: Tolerance in algebraic structures. Czech. Math. J. 20 (1970), 281 - 292. · Zbl 0197.01002
[6] B. Zelinka: Tolerance in algebraic structures II. Czech. Math. J. 25 (1975), 157-178. · Zbl 0316.08001
[7] B. Zelinka: Tolerance relations on semilattices. Comment. Math. Univ. Carol. 16 (1975), 333-338. · Zbl 0326.06004
[8] B. Zelinka: Tolerances and congruences on tree algebras. Czech. Math. J. 25 (1975), 634-637. · Zbl 0327.08002
[9] I. Chajda, B. Zelinka: Tolerance relations on lattices. Časop. pěst. mat. 99 (1974), 394-399. · Zbl 0297.06001
[10] I. Chajda, B. Zelinka: Weakly associative lattices and tolerance relations. Czech. Math. J. 26 (1976), 259-269. · Zbl 0332.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.